Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2010, Volume 49, Number 3, Pages 366–378 (Mi al444)  

This article is cited in 2 scientific papers (total in 2 papers)

Primitive parabolic permutation representations for finite symplectic groups

V. V. Korableva

Chelyabinsk State University, Chelyabinsk, Russia

Abstract: Ranks, degrees, subdegrees, and double stabilizers of permutation representations for finite symplectic groups are defined on cosets with respect to maximal parabolic subgroups.

Keywords: permutation representation, parabolic subgroup, classical group, isotropic subspace.

Full text: PDF file (179 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2010, 49:3, 246–255

Bibliographic databases:

UDC: 512.542.5
Received: 25.04.2009

Citation: V. V. Korableva, “Primitive parabolic permutation representations for finite symplectic groups”, Algebra Logika, 49:3 (2010), 366–378; Algebra and Logic, 49:3 (2010), 246–255

Citation in format AMSBIB
\Bibitem{Kor10}
\by V.~V.~Korableva
\paper Primitive parabolic permutation representations for finite symplectic groups
\jour Algebra Logika
\yr 2010
\vol 49
\issue 3
\pages 366--378
\mathnet{http://mi.mathnet.ru/al444}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2766394}
\zmath{https://zbmath.org/?q=an:1206.20013}
\transl
\jour Algebra and Logic
\yr 2010
\vol 49
\issue 3
\pages 246--255
\crossref{https://doi.org/10.1007/s10469-010-9093-6}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000280841600004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77955665047}


Linking options:
  • http://mi.mathnet.ru/eng/al444
  • http://mi.mathnet.ru/eng/al/v49/i3/p366

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Korableva, “Primitivnye parabolicheskie podstanovochnye predstavleniya konechnykh ortogonalnykh grupp chetnoi razmernosti”, Tr. IMM UrO RAN, 16, no. 3, 2010, 168–181  mathnet  elib
    2. V. V. Korableva, “Primitive parabolic permutation representations for finite simple orthogonal groups in odd dimensions”, Algebra and Logic, 49:5 (2010), 416–425  mathnet  crossref  mathscinet  zmath  isi
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:203
    Full text:61
    References:58
    First page:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021